# SDR ASOA2019041955057

- Difficulty date: April 5, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 43,310 hours, 25,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE BAGGAGE DOOR WAS FOUND TO HAVE A GOUGE 1/2" IN LENGTH. MX REPAIRED GOUGE ON DOOR IAW EMB145 SRM 52-30-01.
